Thanks Cheryl for asking. All test results were great. Everything is working just the way it should be. With regards to the pain in my joints, the doctor suggested I go off my statin (Lipitor) for 2 weeks and see if that helps. He also said that some patients experience what I'm experiencing. The body is still recovering from the surgery and certain things could be going on to create the pain in my joints. We'll see how being off the statins work.But the good news is that everything is good with the new valve and how it is working. Again, thanks for asking.
Went back to my GP and had another blood test done. All was good. Prescribed Naproxen. Have been taking for 5 days without any relief. Legs still ache and hands still swell mainly at night. Cannot get a good nights sleep. Can't wait to get back to the cleveland clinic on 2/15 in hopes to rule out any relationship to my AVR.
Everyting post avr was going great until I started to experience leg and hand pain about 4 to 5 weeks after surgery. Night time is the worst, Pain increases to the point where I can't sleep. Hands swell during night and seem to get better during day. My GP after some blood test says not related to avr but does not know what is going on. I have a follow-up visit to the cleveland clinic in a few weeks. Hope to find out what is going on. Need to get some sleep! If anyone has experienced these symptoms, please let me know. Thanks